BibTeX record journals/jihmsp/YuDLQC17

download as .bib file

@article{DBLP:journals/jihmsp/YuDLQC17,
  author    = {Meng Yu and
               Zhifan Du and
               Xin Liu and
               Ding Qun and
               Hong Chen},
  title     = {The Method of Obtaining Best Unary Polynomial for the Chaotic Sequence
               of Image Encryption},
  journal   = {J. Inf. Hiding Multim. Signal Process.},
  volume    = {8},
  number    = {5},
  pages     = {1103--1110},
  year      = {2017},
  url       = {http://bit.kuas.edu.tw/\%7Ejihmsp/2017/vol8/JIH-MSP-2017-05-014.pdf},
  timestamp = {Mon, 13 Jul 2020 16:21:08 +0200},
  biburl    = {https://dblp.org/rec/journals/jihmsp/YuDLQC17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics